# SDR 4510104102005

- Difficulty date: April 10, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N410FX
- Make and model: Lear 45LEAR
- Aircraft serial: 101
- Aircraft time: 3,843 hours, 2,903 cycles
- Engine: Alidsg TPE331201A
- Engine time: 3,477 hours, 2,613 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE PILOT REPORTED HE WAS ABOUT 3 TO 4 MILES OUT WHEN FIRE INDICATION APPEARED.  DIDN'T DISCHARGE A BOTTLE OR SHUTDOWN THE ENGINE.  AFTER CLEARING THE RUNWAY, THE INDICATION EXTINGUISHED ABOUT 1 MINUTE AFTER THE ENGINE WAS SHUTDOWN.  AFTER DEPLANING THEY SAW HYD FLUID DRIPPING FROM THE COWLING.  DIDN'T GET A HYD PUMP FAILURE INDICATION, BUT HE DID GET A HYD LOW CAS SHORTLY AFTER LANDING.  MAINTENANCE FOUND THE ALTERNATOR WIRING HARNESS HAD CHAFED A PINPOINT HOLE IN THE EDP HYD PRESSURE LINE.  THIS CAUSED A HIGH PRESSURE MIST OF 5606 TO SPRAY ON HARNESS.  SPRAY IGNITED, MELTING THE HARNESS AND CLAMPS IN THE IMMEDIATE AREA.  LOANER ENGINE INSTALLED ON AIRCRAFT.  MFG IS DEVELOPING A SERVICE BULLETIN TO ADD CLAMPS
